MathSciNet Relay Station
MathSciNet bibliographic data
MR26771 (10,200e) 60.0X
Hoeffding, Wassily; Robbins, Herbert The central limit theorem for dependent random variables. Duke Math. J. 15, (1948). 773–780.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement